# SDR REXA2014022700242

- Difficulty date: February 27, 2014
- Submitted: February 28, 2014
- Operation: Air carrier
- Aircraft: N8458A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7458
- Aircraft time: 28,569 hours, 25,829 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Defective
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE ON DEPARTURE FROM ATL.  AFTER THE LG WAS SELECTED IN THE UP THE FOLLOW MESSAGES APPEARED WITHIN 10 SECONDS, GEAR DISAGREE WARNING NLG DOOR OPEN WARNING NWS INOPERATIVE, CAUTION WOW, INPUT CAUTION WOW, OUTPUT STATUS.  SERVICED NOSE GEAR IAW AMM 12-12-32. UPON JACK UP THE NOSE WE FOUND THE NOSE GEAR WOULD NOT CTR & RETAINING COLLAR LOOSE.  WITH WEIGHT OFF WHEELS IF YOU TRY TO TURN THE NOSE WHEEL BY HAND RETAINING COLLAR WOULD TURN WITH IT.  R & R PISTON & AXLE QUICK CHANGE KIT IAW AMM 32-21-30, LEAK & OPERATIONS CHECKED GOOD.
